# SDR FDEA200907082544

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N16033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1640, STR 22 TO 27R BULKHEAD TO SIDEWALL SUPPORT ANGLE CORRODED. CORROSION ON SUPPORT ANGLE AT BS 1640, STR 22R TO 27R FOUND BEYOND SRM   ALLOWABLE DAMAGE LIMITS.  SUPPORT ANGLE REMOVED AND REPLACED IAW SRM   51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
